Back to Search
Start Over
INEQUALITIES INVOLVING BEREZIN NORM AND BEREZIN NUMBER OF HILBERT SPACE OPERATORS.
- Source :
- Journal of Mathematical Inequalities; Dec2024, Vol. 18 Issue 4, p1289-1301, 13p
- Publication Year :
- 2024
-
Abstract
- This paper presents several Berezin number and norm inequalities for Hilbert space operators. These inequalities improve some earlier related inequalities. Among other inequali- ties, it is shown that if A is a bounded linear operator on a Hilbert space, then ... where R = max{t, 1-t} and 0 ≤ t ≤ 1. [ABSTRACT FROM AUTHOR]
Details
- Language :
- English
- ISSN :
- 1846579X
- Volume :
- 18
- Issue :
- 4
- Database :
- Complementary Index
- Journal :
- Journal of Mathematical Inequalities
- Publication Type :
- Academic Journal
- Accession number :
- 183078394
- Full Text :
- https://doi.org/10.7153/jmi-2024-18-74